# SDR UPS02839921

- Difficulty date: November 18, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: FTL097
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING BITE CHECK, EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  RECYCLED BREAKER AND CHECK AGAIN.  EMERGENCY LIGHTS DID NOT ILLUMINATE SECOND TIME.  REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT PER MM 33-50-01 OPS CHECK GOOD.
